# SDR MWEA00893

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 85,266 hours, 82,418 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 5912494501
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO ENTRY DOOR PAN HAS LIGHT CORROSION ON SURFACE, OUTBOARD SIDE, STATION 313 TO 370.  REMOVED AND REPLACED DOOR PAN.
